# SDR DXTA2021090748450

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 12,412 hours, 6,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: 812654
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: MAIN ENTRANCE DOOR EMERGENCY PATH LIGHT PANEL IS INOPERATIVE. BOTH RED EMERGENCY PATH LIGHTS ALSO OUT AT MAIN AIRCRAFT ENTRANCE DOOR.// SIGNOFF// REMOVED FAULTY FORWARD EMERGENCY BATTERY PACK PART NO. 2013-BR SERIAL NO. 812650 AND REPLACEDWITH A NEW UNIT PART NO. 2013-BR SERIAL NO. 814818 DOM MARCH 2021, AND REMOVED FAULTY AFT EMERGENCY BATTERY PACK PART NO. 2013-BR SERIAL NO. 812654 AND REPLACED WITH A NEW UNIT PART NO. 2013-BR SERIAL NO. 814795 DOM FEB 2021 IAW G-450 CCMH8 33-51-00 AND GULFSTREAM DWG NO. GC41 4860216 DATED 04-29-05. REMOVED BLOWN FORWARD FUSE F24 AND REPLACED WITH NEW FUSE PART NO. GMW-3. ACCOMPLISHED CABIN EMERGENCY LIGHTING OPERATIONAL TEST WITH NO FURTHER DEFECTS NOTED IAW G-450 AMM 33-51 -00. CLOSE UP COMPLETED.
